I'd think more of Drug Induced Thrombocytopenia, rather than ITP. But that's if you really have low platelets, as shown on a CBC blood test - rather than just thin blood.
You can ask your doc if it's okay to stop the Celebrex, to see what happens.
"I had CBC test 4 and a half months ago and the results were 250. Could it change during this time?"
Can I ask why, at your age, you are taking Celecoxib daily for joint pain?
"Gradually the pain has spread to my other joints like fingers, wrists and feet, knee etc."
Okay, I had asked because I suspected you might have some systemic inflammatory condition. Btw, diagnosing RA or AS can be very tricky.
Do you happen to be very flexible (or inflexible), or very tall and thin? I'm thinking here of a possible connective tissue disorder.
"Could it be Celecoxib that caused the red spots?"
Yes, it's possible as a Drug Induced Thrombocytopenia. Or if your platelets are in fact normal in number, there could instead be something wrong with the blood vessels - and vitamin C can make blood vessels stronger.
I see you are also asking questions on the STD forum. I don't know much at all about STDs, but viewing this from an immune system and inflammatory perspective, there is something called Reiter's Syndrome. Also called Inflammatory Arthritis. Have you heard of that?
"Should I still be worried about the Thrombocytopenia thing now?"
It's part of the puzzle but I'd guess it's not a major danger for now.
AS and RA can affect platelets, and even Lupus can affect joints and platelets. There's a lot of overlap in these inflammatory conditions, and none of them are well understood.
Oops, I'd meant "Reactive" Arthritis.
"a little more comfort"
Well, not having other symptoms is a pretty good sign. Any rheumatologist might just say, "we'll wait and see if anything else comes about". And nothing else at all might come about. There are no giant alarm sirens going off here. No big reason to suspect ITP, either. Just always remember that if anything odd does occur, it's probably related. You are doing exactly the right thing by educating yourself.
There are various plant compounds that might help the joints. Maybe.
If you want to post your low numbers (with ranges), I will look at them tomorrow.
There is also the possibility that things might just correct themselves over the next weeks or 2-3 months. It's possible.
CRP is just a generic marker of inflammation. It can get very much higher than that.
The others are advanced tests, not common. They have to do with a subset of lymphocytes called T-cells. I don't know what the doc is looking for there.
It's good to know that none of your other your blood cell counts are down.
CRP is generic, you can have inflammation yet the CRP won't necessarily get very high.
Are you seeing a rheumatologist? That seems the best route.
Also have you called your present doc to tell about the bleeding? Maybe you can get your CBC sooner.
I would guess that the spots are a lesser matter than getting spontaneous nosebleeds in the middle of the night. Just a guess.